# SDR DL757951727

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612DL
- Make and model: Boeing 757232
- Aircraft serial: 22819
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 1595
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND LOWER FUSELAGE SKIN DENTED BEYOND LIMITS AT FS 1595 BETWEEN STRINGERS 24L AND 23L.  REPAIRED PER SRM 53-00-01 PG 212-214.
